A blow up condition for a nonautonomous semilinear system
MetadataShow full metadata
We give a sufficient condition for finite time blow up of the nonnegative mild solution to a nonautonomous weakly coupled system with fractal diffusion having a time dependent factor which is continuous and nonnegative.
CitationPérez-Pérez, A. (2006). A blow up condition for a nonautonomous semilinear system. Electronic Journal of Differential Equations, 2006(94), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.